Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. IX. 05.
Personal data
Tibor Krisztin
name Tibor Krisztin
year of birth 1956
name of institution
University of Szeged
Habilitation Committee of the University (chairman)
doctoral school
SzTE Doctoral School of Mathematics and Computer Science (Core member)
Council of the Doctoral School
(discipline) Habilitation Comittee
the share of work in the different doctoral schools. SzTE Doctoral School of Mathematics and Computer Science 98%
SzTE DSMath Council of the Doctoral School 1%
SzTE DSMath (discipline) Habilitation Comittee 1%
accreditation statement submitted to: University of Szeged
HAC accreditation
full compliance
(2014. XII. 12.)
Contact details
E-mail address krisztinmath.u-szeged.hu
phone number +36 62 544-092
own web page
Academic title
scientific degree, title CSc
year degree was obtained 1988
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 2000
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title Corresponding member of Hung. Acad. of Sci.
year degree was obtained 2013
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1981 - University of Szeged
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 8
number of students who fulfilled course requirements 5
students who obtained their degrees:
Ábel Garab PhD 2014  DSMath
Gabriella Ágnes Vas PhD 2011  DSMath
Gergely Röst PhD 2006  DSMath
Mária Bartha PhD 2002  DSMath

completed course requirement, without degree or degree granting in process:
István Balázs (PhD) 2015/08  DSMath
present PhD students:
(50%) Szandra Guzsvány (PhD) (2018/08)  DSMath
Anett Vörös-Kiss (PhD) (2017/08)  DSMath
hiányos adatú hallgatói:
János Dudás PhD (2016/08)  DSMath
  Thesis topic proposals
Research
research area Functional differential equations, infinite dimensional dynamical systems: stability, periodic orbits, attractors, invariant manifolds.
research field in which current research is conducted mathematics and computing
Publications
2014

Balázs Bánhelyi, Tibor Csendes, Tibor Krisztin, Arnold Neumaier: Global Attractivity of the Zero Solution for Wright's Equation, SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 13: (1) pp. 537-563.
type of document: Journal paper/Article
impact factor: 1.453**
number of independent citations: 3
language: English
DOI 
2013

Bartha Ferenc A., Garab Ábel, Krisztin Tibor: Local stability implies global stability for the 2-dimensional Ricker map, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 19: (12) pp. 2043-2078.
type of document: Journal paper/Article
impact factor: 0.743*
language: English
DOI 
2011

T Krisztin, E Liz: Bubbles for a Class of Delay Differential Equations, QUALITATIVE THEORY OF DYNAMICAL SYSTEMS 10: pp. 169-196.
type of document: Journal paper/Article
language: English
DOI 
2011

Tibor Krisztin, Gabriella Vas: Large-Amplitude Periodic Solutions for Differential Equations with Delayed Monotone Positive Feedback, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 23: (4) pp. 727-790.
type of document: Journal paper/Article
impact factor: 0.733
number of independent citations: 2
language: English
DOI 
2011

Á Garab, T Krisztin: The period function of a delay differential equation and an application, PERIODICA MATHEMATICA HUNGARICA 63: (2) pp. 173-190.
type of document: Journal paper/Article
impact factor: 0.264
number of independent citations: 1
language: English
DOI 
2006

Hartung F, Krisztin T, Walther HO, Wu J: Functional differential equations with state-dependent delay: theory and applications, In: Canada A, Drabek P, Fonda A (szerk.) Handbook of differential equations: Ordinary differential equations. Amsterdam: Elsevier - North-Holland, 2006. pp. 435-545.
Vol. 3
type of document: Part of book/Szaktanulmány (to be translated)
number of independent citations: 101
language: English
DOI 
2005

Krisztin T: Invariance and noninvariance of center manifolds of time-t maps with respect to the semiflow, SIAM JOURNAL ON MATHEMATICAL ANALYSIS 36: pp. 717-739.
type of document: Journal paper/Article
impact factor: 1.059
number of independent citations: 14
language: English
DOI 
2003

Krisztin T: A local unstable manifold for differential equations with state-dependent delay, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES A 9: pp. 993-1028.
type of document: Journal paper/Article
impact factor: 1.504
number of independent citations: 27
language: English
2001

Krisztin T, Walther HO: Unique periodic orbits for delayed positive feedback and the global attractor, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 13: pp. 1-57.
type of document: Journal paper/Article
number of independent citations: 31
language: English
1999

Krisztin T, Walther H-O, Wu J : Shape, smoothness and invariant stratification of an attracting set for delayed monotone positive feedback, Providence: American Mathematical Society, 245 p. (Fields Institute Monographs; 11.)
type of document: Book/Monography
number of independent citations: 50
language: English
Number of independent citations to these publications:229 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
60
number of scientific publications:
63
monographs and professional books:
1
monographs/books in which chapters/sections were contributed:
11 
number of independent citations to scientific publications and creative works:
774

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )